# SDR QXEA2012073100761

- Difficulty date: July 31, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 26,715 hours, 27,786 cycles
- Engine: Pwc PW150A
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 564.5 S24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP, STRINGER 24P AT FRAME X564.5 BUBBLING PAINT PROBABLE CORROSION.  STRINGER CLIP HEAVILY CORRODED, REMOVED STRINGER CLIP IAW SRM 51-40-07-02-01.  MATCH DRILL NEW STR CLIP IAW SRM 51-40-07-02-01.  INSTALLED CLIP IAW SRM 51-42-05-02-01.  ALODINED AND PRIME IAW SRM 51-21-10-02-01 AND 51-25-10-02-01.  APPLIED ALUMINIZED TOP COAT IAW SRM 51-25-15-02-01.
